# SDR SWIA201641931

- Difficulty date: February 6, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N795SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10299
- Aircraft time: 18,712 hours, 10,732 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 295
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS 295.00 HAS CORROSION AROUND FASTENERS BETWEEN STR 26L TO STR 26R.  REPAIRED FRAME AT FS 295.00 BETWEEN STR 26L AND 26R IAW SRM.  PERFORMED LEAK CHECK OF FRAME AT FS 295 BETWEEN STRINGERS 26L AND 26R IAW AMM.  LEAK CHECK GOOD.
